Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 1990 | 1989 | 1987
Number of items: 3.

1990

Weger, B.M.M. de (1990) The weighted sum of two S-units being a square. Indagationes Mathematicae A: Mathematical sciences, 1 (2). pp. 243-262. ISSN 1385-7258

1989

Tzanakis, N. and Weger, B.M.M. de (1989) On the practical solution of the Thue equation. Journal of Number Theory, 31 (2). pp. 99-132. ISSN 0022-314X

1987

Weger, B.M.M. de (1987) Solving exponential diophantine equations using lattice Basis Reduction Algorithms. Journal of Number Theory, 26 (3). pp. 325-367. ISSN 0022-314X

This list was generated on Sat Dec 20 05:25:37 2014 CET.